Skipping Lamictal tablet

Hi all

So last week I had a bad throat and a cold which has now gone, but my glands are still very enlarged which is something I never suffered from.

My psychiatrist said to skip a dose (just increased to 75mgs on Sunday) but I'm worried that doing that will make me go bat crazy.

Anyone have any experience of withdrawal after 1 skipped pill?

Many thanks

5 Replies

oldestnewest
  • Erm.....ha ha ha

  • Withdrawal for one day should be ok. If you go to hospital you may be asked not to take some types of medication until you have had your treatment.

    You may !!!, feel some side effects, although in the past I have missed Citalopram for one day and was ok.

    Pain medications however can really cause side effects.

    B.

  • You'll be Okay

  • You'll be okay , I've had to do it rarely ... I take 300/day split into two doses

  • Ha ha....you realise I asked this question a month ago don't you? 😁

You may also like...